# SDR 04202006B

- Difficulty date: April 19, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 29,964 hours, 34,958 cycles
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 6071T20P16
- Part serial: ECDT1921
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 TORQUE GAUGE READS ZERO.  REMOVED AND REPLACED NR 1 ENGINE DEC PN ON/OFF 6071T20P16, SN ON ECDT1503, SN OFF ECDT1921 IAW 74-00-00.  OPS CHECK GOOD.
